# SDR UVVR2010060700009

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: General aviation
- Aircraft: N111KU
- Make and model: Cessna 425
- Aircraft serial: 4250226
- Aircraft time: 3,646 hours, 3,435 cycles
- Engine: Pwa PT6A60
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 59510483
- Condition: Cracked
- Location: Engine Mount
- Part time: 3,646 hours, 3,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD ENGINE MOUNT FITTING WAS FOUND CRACKED APPROX .30 INCHES IN LENGTH DURING INSPECTION.
